We like to think that we are an extraordinary practice that is all about you - your potential, your comfort, your health, and your individuality. You are important to us and we strive to ......more
We like to think that we are an extraordinary practice that is all about you - your potential, your comfort, your health, and your individuality. You are important to us and we strive to help you in every and any way that we can.
More about Dhanvantari Clinic & Family Health Care
Dhanvantari Clinic & Family Health Care is known for housing experienced Ayurvedas. Dr. Swapnil Gawande, a well-reputed Ayurveda, practices in Thane. Visit this medical health centre for Ayurvedas recommended by 73 patients.
06:00 PM - 10:30 PM
Gao Devi Road, Klayan East, Thane, Landmark: Landmark - Adarsha Nagar, Malang Road, Thane
Thane, Maharastra - 444001
Doctor in Dhanvantari Clinic & Family Health Care
BAMS, MD(Alternative Medicine), PGDEMS
Submit a review for Dhanvantari Clinic & Family Health CareYour feedback matters!
Patient Review Highlights
I am 61 years old, normal health, taking medication for auto immune disorder with rheumatoid arthritis. My sugar level was normal two months back, fasting 102 and post 112. When I took sugar test last week it shoot up fasting 136 and post 176. First time it happened to my surprise. I do regular walking for 45 mts. Last one month due to travel and pre occupation I missed walking. Now what shall I do? Shall consult doctor and go for medication? Now started walking avoid sugar etc. Since already have medication for auto immune I do not want to add additional medicine. I am taking omnacortil 5 mg on alternate days, HCQS 200 mg/day and Azoran 50 mg twice per day. Request your advice please.
Actually if your taking omnacortil and your diabetic then it's very dangerous in future, betterway you do HBA1C test which will show your shugar level in past 3 months on that basis we can decide further management of your shugar levels ,now regarding rheumatoid arthritis Ayurveda works great than steroid and immunosuppressive drugs.